# SDR DALA2016091209445

- Difficulty date: September 12, 2015
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 70,614 hours, 52,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC REPORTED CORROSION, CRACKED SKIN, AND THREE PLUGS UNDER THE TCAS ANTENNA DOUBLER LOCATED BETWEEN FS 229-255 AND L-28L TO L-29R. ER/A 539193-14 WAS ISSUED TO REPAIR THE DAMAGE.
